# SDR ABXA20230522112

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 92,791 hours, 23,867 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 3790011107
- Part serial: 0480
- Condition: Leaking
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MESSAGE AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED RUDDER RATIO ACTUATOR ASSY. IAW B767 AMM CHAPT. 27-21-15. RAN HYD SYSTEMS, NO LEAKS NOTED. NO EICAS MESSAGE APPEARS. AIRCRAFT RETURNED TO SERVICE.
